Preprints / Publications

Preprint Series of the Faculty of Mathematics in 1998

  • [98-01] J. H. C. Woerner: LAN for discretely observed diffusion processes in the ergodic case and applications to martingale estimating functions.
  • [98-02] D. Kröner, M. Ohlberger: A posteriori error estimates for upwind finite volume schemes for nonlinear conservation laws in multi dimensions. Published in: Math. Comp. 69 (2000), 25-39.
  • [98-03] D. Hug: Absolute continuity for curvature measures of convex sets II. Published in: Math. Z. 232 (1999), 437-485.
  • [98-04] D. Hilhorst, R. Schätzle: The one-phase Stefan problem as a limit of some two-phase Stefan problems.
  • [98-05] D. Hilhorst, L. A. Peletier, R. Schätzle: $\Gamma$-Limit for the Extended Fisher-Kolmogorov equation.
  • [98-06] J. Spilker: Die Fastperiodizität der Watson-Funktion. Published in: Arch. Math. (Basel) 74 (2000), 26-29.
  • [98-07] M. Peter: A lattice point problem associated with two polynomials.
  • [98-08] M. Peter: The local contribution of zeros of curvature to lattice point asymptotics. Published in: Math. Z. 233 (2000), 803-815.
  • [98-09] E. Bänsch, B. Höhn: Numerical treatment of the Navier-Stokes equations with slip boundary condition. Published in: SIAM J. Sci. Comput. 21 (2000), 2144-2162.
  • [98-10] D. Wolke: On some Dirichlet series related to the Riemann zeta function I, II. Published in: Arch. Math. (Basel) 74 (2000), 276-281.
  • [98-11] K. F. Siburg: A dynamical systems approach to Birkhoff's theorem. Published in: Enseign. Math. (2) 44 (1998), 291-303.
  • [98-12] K. F. Siburg: Aubry-Mather theory and the inverse spectral problem for planar convex domains. Published in: Israel J. Math. 113 (1999), 285-304.
  • [98-13] G. Dziuk: Discrete anisotropic curve shortening flow. Published in: SIAM J. Numer. Anal. 36 (1999), 1808-1830.
  • [98-14] J. Becker, M. Rumpf: Visualization of time-dependent velocity fields by texture transport.
  • [98-15] V. Bangert: Minimal measures and minimizing closed normal one-currents. Published in: Geom. Funct. Anal. 9 (1999), 413-427.
  • [98-16] S. Goette: Equivariant eta-Invariants and eta-Forms
  • [98-17] A. Schmidt, K.G. Siebert: Concepts of the finite element toolbox ALBERT.
  • [98-18] C. Bär: Zero sets of solutions to semilinear elliptic systems of first order. Published in: Invent. Math. 138 (1999), 183-202.
  • [98-19] A. Egelja, D. Kröner, R. Schwörer, N. Lanson, M. Mancip, J.P. Vila: Combined finite volume and smoothed particle method. Published in: Numerical flow simulation I (Marseille 1997).
  • [98-20] H. Witting: Nichtparametrische Statistik: Aspekte ihrer Entwicklung 1957 - 1997. Published in: Jahresber. Deutsch. Math.-Verein. 100 (1998), 209-237.
  • [98-21] D. Hug, G. Last: On support measures in Minkowski spaces and contact distributions in stochastic geometry.
  • [98-22] F. Auer: Homologically versus homotopically area minimizing surfaces in 3-manifolds. Published in: Calc. Var. Partial Differential Equations 9 (1999), 269-275.
  • [98-23] S. Goette: Equivariant eta-invariants on homogeneous spaces. Published in: Math. Z. 232 (1999), 1-42.
  • [98-24] W. Dörfler: Uniform a priori estimates for singularly perturbed elliptic equations in multi-dimensions. Published in: SIAM J. Numer. Anal. 36 (1999), 1878-1900.
  • [98-25] W. Dörfler: Uniform error estimates for an exponentially fitted finite element method for singularly perturbed elliptic equations. Published in: SIAM J. Numer. Anal. 36 (1999), 1709-1738.
  • [98-26] L. Badratinova: Thin-layer effects in a stability problems for equilibrium states between liquid and vapor.
  • [98-27] D. Hug, Reiner Schätzle: Intersections and kinematic formulas for boundaries of convex bodies.
  • [98-28] M. Peter: Almost periodicity of the normalized representation numbers associated to positive definite ternary quadratic forms. Published in: J. Number Theory 77 (1999), 122-144.
  • [98-29] W. Haas: Lower bounds for q-ary codes of covering radius one. Published in: Discrete Math. 219 (2000), 97-106.
  • [98-30] A. Veeser: Fehlerabschätzungen für ein Verfahren zur Berechnung von zweidimensionalen Dendriten.
  • [98-31] R. Neininger, L. Rüschendorf: On the internal path length of d dimensional quad trees. Published in: Random Structures Algorithms 15 (1999), 25-41.
  • [98-32] R. Kühne, L. Rüschendorf: Approximation of optimal stopping problems.
  • [98-33] J. E. Hutchinson, L. Rüschendorf: Random fractals and probability metrics.
  • [98-34] W. Soergel: Über die Beziehung von Schnittkohomologie und Darstellungstheorie in endlicher Charakteristik. (PostScript, DVI).
  • [98-35] Z. Chen, R. H. Nochetto, A. Schmidt: A characteristic Galerkin method with adaptive error control for the continuous casting problem. Published in: Comput. Methods Appl. Mech. Engrg. 189 (2000), 249-276.
  • [98-36] P. Bundschuh, R. Wallisser: Maße für die lineare Unabhängigkeit von Werten ganz transzendenter Lösungen gewisser Funktionalgleichungen. Published in: Abh. Math. Sem. Univ. Hamburg 69 (1999), 103-122.
  • [98-37] K. Günzl: The fine structure of translation functors. Published in: Represent. Theory 3 (1999), 223-249.
  • [98-38] L. Rüschendorf, L. Uckelmann: On the n-coupling problem.
  • [98-39] B. Ammann: The Dirac operator on collapsing S1-bundles. Published in: Sémin. Théor. Spectr. Géom. 16, 33-42.
  • [98-40] J. Kallsen: Duality links between portfolio optimization and derivative pricing.
  • [98-41] K. Deckelnick: Error analysis for a difference scheme approximating mean curvature flow. Published in: Interfaces Free Bound. 2 (2000), 117-142.
  • [98-42] H. Freistühler, C. Rohde: Numerical computation of viscous profiles for hyperbolic conservation laws.
  • [98-43] K. Deckelnick, K. G. Siebert: $W^{1, \infty}$-convergence of the discrete free boundary for obstacle problems.> Published in: IMA J. Numer. Anal. 20 (2000), 481-498.
  • [98-44] U. Rösler, L. Rüschendorf: The contraction method for recursive algorithms.